# SDR DXTA2023051786420

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500200
- Aircraft time: 7,851 hours, 6,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 005406
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: C CAME ON STEADY AND THEN STARTED FLASHING.  REMOVED FAULTY #1 EMERGENCY BATTERY AND REPLACE WITH "MODIFIED" EMERGENCY BATTERY. PERFORMED SATIFACTORY OPERATION CHECK. REF AMM 33-52-01.
